Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1971, Volume 39, Issue 6

Equilibrium Analysis of Exchange Economies with Indivisible Commodities<997:EAOEEW>2.0.CO;2-4
p. 997-1008

Egbert Dierker

Economies with indivisible commodities admit allocations that are nearly price equilibria, provided that the number of agents is large relative to the number of commodities. In the course of the proof, it is shown that a similar result is valid if agents are insensitive to small price changes.

Log In To View Full Content